# SDR AALA202306268085

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 41,206 hours, 17,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 19218H2388
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 25,000 FT AND 220 KNOTS VERY BRIGHT ARCING ON FIRST OFFICERÏ¿½S FORWARD WINDSCREEN FOLLOWED BY EXTERIOR PANE CRACKING. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT MIA. MAINTENANCE REPLACED FIRST OFFICERÏ¿½S WINDSHIELD PER JOB CARD 08L21056004.
